Dear tramaqueen: Please tell me what your w/d was like. I have been taking 9-10 50 mg. trams per day and have been taking them, in increasing numbers, for 1 1/2 years. July 9th is my jumping off day and I'm scared sh-tless. I'm in my mid-50s, so it's not gonna be any cake-walk, I know, but if I go over x-amount of time w/o my meds, I'm really to lose it. I'm SO FREAKING FRIGHTENED!! I loved your post, rocking out to the Beach Boys (I love you, Carl!), after 3 weeks. Please tell me what you did to cope. I'm going to NA on Monday, but July 9th is it. I want my life back---I'm so angry with myself and this damn drug. I'll still need Bentyl for colitis, but hopefully, will never need another pain med as long as I live!! Love and God's blessings, Joan
You are in my thoughts and prayers.
Your doing fantastic..I was on tram for about one year. IT was given to me for nerve and tooth pain. I took 50 mg. per day. As time went by I used it only when I had nerve or tooth pain. Soooo long story short ..I was in w/d a lot and felt awful for some time.
When I looked up the medication and found the emily post site I knew I was in trouble with the Tram. I never took another pill and did go into a rather awful w/d. The brain fog thing is different I think for everyone. I just felt ..OFF..and not clear minded. Could not concentrate on a movie or book. I had a hard time writing..That's still hard for me. Hopefully my brain will return to normal. I have been off of the Tram for about 2 mos.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.